Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Pure subgroups having prescribed socles


Author: Paul Hill
Journal: Bull. Amer. Math. Soc. 71 (1965), 608-609
DOI: https://doi.org/10.1090/S0002-9904-1965-11357-X
MathSciNet review: 0178066
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Fuchs, Abelian groups. Publishing House of the Hungarian Academy of Sciences, Budapest, 1958. MR 106942
  • 2. T. Head, Remarks on a problem in primary abelian groups, Bull. Soc. Math. France 91 (1963). MR 150198
  • 3. P. Hill, Certain pure subgroups of primary groups, Topics in abelian groups, Scott, Foresman and Co., Chicago, 1963. MR 169908
  • 4. P. Hill and C. Megibben, Minimal pure subgroups in primary groups, Bull. Soc. Math. France 92 (1964). MR 186731
  • 5. Paul Hill and Charles Megibben, The nonseparability of simply presented mixed groups, Comment. Math. Univ. Carolin. 39 (1998), no. 1, 1–5. MR 1622308
  • 6. G. Kolettis, Semi-complete primary abelian groups, Proc. Amer. Math. Soc. 11 (1960), 200-205. MR 113935
  • 7. C. Megibben, A note on a paper of Bernard Charles, Bull. Soc. Math. France 91 (1963). MR 160817
  • 8. C. Megibben, Doctoral dissertation, Auburn University, Auburn, Ala., 1963.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11357-X

American Mathematical Society